# SDR SWIA201642503

- Difficulty date: August 9, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 574.0 BETWEEN STR 26L AND 25R HAS CORROSION.  REPAIRED FRAME AT FS 574.0, COMPLIED WITH ALL STEPS OF REPAIR IAW STS EA.
